Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
19patel99

Birth Control Gave Me Acne

Recommended Posts

Ocella was causing horrible breakouts, and I noticed that on the placebo week, my skin would clear up. As soon as I started the next pack, I'd break out again. I stopped three days into this past week a few days ago, and my skin hasn't calmed down. I'm freaking out. I can't remember when it was this bad! I don't typically get blind scarring cysts :(
Anyone have  a similar experience? 

Share this post


Link to post
Share on other sites

Well ocella is like birth control or yasmin its messing your hormones. You mught have to give it time or just quit and find a new solution. I really dont reccomend hormonal pills for females because if you want a child later you might have to stop taking thrm and during your pregnancy your hormones will be further wacky causing bad breakouts. Im not a female so I wouldnt know about the period tjme for hormonal control pills to work, but maybe you should use topicals instead. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×